| Model Number |
133S-MV-13-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported unknown side "ruptured" tissue expander.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of deflation was received on january 27, 2023 with lot number 3620811.Based on the device analysis grid, the assessments of the complaint are: deflation: observed, one opening device on posterior side assessed as unidentified (tear) opening (shell thickness within specification).Additional observations: five openings on 2, 6, 8 and 12 o¿clock position suture tabs assessed as surgical damage.White particles in device inner surface are observed.No further actions are required as the device was implanted.
Event or Problem Description